Hail, Lawrence
- When
- June 13, 7:57 PM CST to 8:05 PM CST
- Where
- Lawrence County, Lynn
- Measured
- 0.88 in hail
- Property damage
- $50
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.000, -91.250
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 13, 7:15 PM CST, 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 815 PM CDT FRI JUN 13 2003 KNQA 88D SHOWS A BROKEN LINE OF CONVECTION EXTENDING AFROM THE BOOTHEEL THROUGH EXTREME NORTHERN ARKANSAS THIS EVENING. THIS LINE IS ASSOCIATED WITH THE COOL FRONT AS FURTHER SUPPORTED BY 01Z SFC OBS INDICATING A WIND SHIFT TO THE NW. MEANWHILE...A BATCH OF SHRA/TS OVER CENTRAL MS CONTINUES TO MOVE TOWARD THE NE. IN TONIGHTS UPDATE...WILL UP POPS ACROSS NE MS AND WORD AS NUMEROUS. ELSEWHERE...SCATTERED WORDING AND 30 OR 40 POPS SHOULD SUFFICE. WILL REMOVE WORDING OF SVR FOR TONIGHT. CONVECTION IS ENCOUNTERING A REGION OF LIMITED INSTABILITY AS INDICATED BY CAPES OF AROUND 1000J/KG AND WEAK MID LEVEL LAPSE RATES. WHILE CANT TOTALLY RULE OUT AN ISOLATED MARGINALLY SVR CELL W/ SMALL HAIL AND GUSTY WINDS...NOT EXPECTING A WIDE SPREAD EVENT AT THIS TIME. TEMPS ASPECT OF THE FCST LOOKS REASONABLE. .MEG...NONE. VALLE
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-141000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1128 AM CDT FRI JUN 13 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID-SOUTH THIS AFTERNOON AND EVENING. AN APPROACHING COLD FRONT FROM THE NORTH COMBINED WITH AMPLE DAYTIME HEATING WILL PROVIDE ENOUGH FORCING AND INSTABILITY FOR SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SEVERAL OF THE STORMS WILL BE STRONG AND A FEW COULD BE SEVERE. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM ABOUT 4 PM THIS AFTERNOON UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG. SWC
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5370030.